I am new to this forum and have a question...so far every thing I have read here talks about using moisturizer while on accutane. I just saw my Dem today and Will get blood test Thrusday morning then start Accutane. When I asked my dem what he recommended for Moisturizer he told me I was not to use it and to just wash with Dove??? Also to use any petroleum Jelly products I want for my nose and libs but that is all. He said the if I used moisturizer it would not allow the Accutane to work properly. Just wondering what everyone thinks...I have heard a lot of bad things about this dem but he is my only choice (only Dem on the island where I live)..any advice would be welcome with anything concerning Acne or Accutane..not just this
That isn't likely to happen, this derm is the only one period*I'm belle7's sister*. You would have to drive two hours to see another derm, which is in another province. Which I don't even know if it can be done.
If I didn't have moisturizer while I was on accutane, my skin would've flaked horribly. I'm sure that's how a lot of other people who were/are on accutane have felt. I don't understand your derm's reasoning behind why moisturizer would cause the accutane to work improperly. That doesn't make any sense to me.